1 doctor weighed in:

Will going straight off of 50 mg of Hydrochlorothiazide make you tired?

1 doctor weighed in
Dr. Ira Friedlander
Cardiology - Cardiac Electrophysiology

In brief: No but HCTZ

can cause a loss of potassium and low potassium levels can make you feel tired.
Also, high BP can make you feel tired and it stopping the HCTZ has resulted in an increase in your BP that might be the reason. Have your health care provider check these things for you.

In brief: No but HCTZ

can cause a loss of potassium and low potassium levels can make you feel tired.
Also, high BP can make you feel tired and it stopping the HCTZ has resulted in an increase in your BP that might be the reason. Have your health care provider check these things for you.
Dr. Ira Friedlander
Dr. Ira Friedlander
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors